I have had a bad yeast infection for almost 2 weeks. I took Diflucan and it did nothing for me, but after taking it I started feeling awful. I am dizzy, headache, dehydrated, muscle tightness, and dry mouth. It has been over a week since I took Diflucan and I still feel this way, however my yeast infection is still there and been untreated.
My doctor wants me to take another round of the Diflucan to knock it out and I have it here. I decided today I was going to do the 3 day treatment of Monistat.
I am wondering if these yucky symptoms I have could be caused by the actual yeast infection. I have had yeast infections before and gotten rid of them right away, but this one is bad! Could the infection gotten in my blood stream and made me feel yucky all over? I just don't know.
As of right now I just started the Monistat and am going to take it easy. I thought the Diflucan made me feel this way, but I'm starting to think it didn't do anything and that this is the actual yeast infection that has made me feel this bad.
I took another Diflucan and called my doctor afterwards. I'm such a dummy. She thinks this is an allergic reaction to the Diflucan, but told me to come in tomorrow and she will give me a steriod injecton.
For some people the oral medicine can worsen the yeast. If you douche that can cause BV. The medicine that you use to treat BV can give you a yeast infection again. It sucks.
Candida albicans is a fungal organism that is present in every-one's intestinal tract. It is normally kept under control by the immune system and by beneficial intestinal bacteria. When these bacteria are destroyed, typically by antibiotics, or when our when our immune function is off, typically due to stress or illness, or when we develop environmental or food sensitivities, the Candida begins to proliferate and invade and colonize our body tissues. It most commonly makes it's self know as a vaginal yeast infection or as oral thrush. But Candida albicans can also spread inside the body and become a systemic problem.
When that happens it changes from its simple, relatively harmless form to an invasive form, with long root-like structures that penetrate the intestinal lining. Penetration can break down the boundary between the intestinal tract and the circulatory system. This means it can enter into the bloodstream and cause us to be sensitive to allergens, poisons, or irritants. Partially digested proteins may enter the blood through the openings created by Candida. That's know as the leaky gut syndrome. That makes sense why individuals with Candida also often display a variety of food and environmental allergies.
It can cause problems such as yeast vaginitis, menstrual and premenstrual problems, bladder inflammation, chronic urinary tract infections, bladder inflammation, cystitis, PMS. Alot of times you may get the symptoms of the above BEFORE you have signs of a yeast infection.
I suffer through cause I don't feel like running in circles to treat something that I have no idea what started it. Did I get it from sex? Did I get it cause I had been taking antibiotics to treat my UTI and that killed off the good bacteria in my intestines which made room for the yeast bacteria? If I douche that can cause me to have BV when I treat the BV I am back to the yeast infection.
I eat my yogurt and take my acidophilus and in about 2 months it will go away. I'd rather that than to smell like fish or get a bladder infection. I'll take the discharge. Sometimes I get swollen or my uterus and ovaries feel like they have a heating pad on them. Like last night.
I don't know if it's a yeast infection or the fibroids acting up that I was just diagnosed with. What ever it is it does not feel good but I'm not about to go to the doctor and ask for a pill when I am not sure where the problem is coming from. Even if I am positive for vaginal yeast how do I know that it didn't start from inside my intestines. Treating my vagina is not going to do any good if it's still inside my body.